Martino Lupini
Title
Cited by
Cited by
Year
Introduction to sofic and hyperlinear groups and Connes’ embedding conjecture
V Capraro, M Lupini
Lecture Notes in Mathematics 2136, 2015
652015
Model theory of -algebras
I Farah, B Hart, M Lupini, L Robert, A Tikuisis, A Vignati, W Winter
arXiv preprint arXiv:1602.08072, 2016
392016
Nonlocal games and quantum permutation groups
M Lupini, L Mančinska, DE Roberson
Journal of Functional Analysis, 108592, 2020
252020
Fraïssé limits of C*-algebras
CJ Eagle, I Farah, B Hart, B Kadets, V Kalashnyk, M Lupini
Journal of Symbolic Logic 81 (2), 755-773, 2016
232016
Polish groupoids and functorial complexity
M Lupini
Transactions of the American Mathematical Society 369 (9), 6683-6723, 2017
192017
High density piecewise syndeticity of sumsets
M Di Nasso, I Goldbring, R Jin, S Leth, M Lupini, K Mahlburg
Advances in Mathematics 278, 1-33, 2015
172015
Borel complexity and automorphisms of C*-algebras
D Kerr, M Lupini, NC Phillips
Journal of Functional Analysis 268 (12), 3767–3789, 2015
162015
Unitary equivalence of automorphisms of separable C*-algebras
M Lupini
Advances in Mathematics 262, 1002-1034, 2014
162014
Boundary representations of operator spaces, and compact rectangular matrix convex sets
AH Fuller, M Hartz, M Lupini
arXiv preprint arXiv:1610.05828, 2016
142016
Conjugacy and cocycle conjugacy of automorphisms of are not Borel
E Gardella, M Lupini
Münster Journal of Mathematics 9 (1), 93–118., 2016
142016
Uniqueness, universality, and homogeneity of the noncommutative Gurarij space
M Lupini
Advances in Mathematics 298, 286-324, 2016
132016
On a sumset conjecture of Erd\ H {o} s
M Di Nasso, I Goldbring, R Jin, S Leth, M Lupini, K Mahlburg
Canadian Journal of Mathematics 67 (4), 795-809, 2015
132015
Fraïssé limits in functional analysis
M Lupini
Advances in Mathematics 338, 93-174, 2018
122018
The classification problem for finitely generated operator systems and spaces
M Argerami, S Coskey, M Kalantar, M Kennedy, M Lupini, M Sabok
arXiv preprint arXiv:1411.0512, 2014
122014
AL\'opez-Escobar theorem for metric structures, and the topological Vaught conjecture
S Coskey, M Lupini
Fundamenta Mathematicae 234 (1), 55–72, 2016
112016
Model-theoretic aspects of the Gurarij operator space
I Goldbring, M Lupini
arXiv preprint arXiv:1501.04332 15, 2015
112015
Representations of étale groupoids on Lp-spaces
E Gardella, M Lupini
Advances in Mathematics 318, 233-278, 2017
102017
The classification problem for operator algebraic varieties and their multiplier algebras
M Hartz, M Lupini
Transactions of the American Mathematical Society 370 (3), 2161-2180, 2018
92018
Introduction to Sofic and hyperlinear groups and Connes’ embedding conjecture. With an appendix by Vladimir Pestov
V Capraro, M Lupini
Lecture Notes in Mathematics 2136, 0
9
Gowers' Ramsey Theorem for generalized tetris operations
M Lupini
Journal of Combinatorial Theory, Series A 149, 101-114, 2017
82017
The system can't perform the operation now. Try again later.
Articles 1–20